# SDR SWAA2021072396367

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 58,235 hours, 34,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS DAMAGED UPPER PLYS.  EVALUATED DAMAGE TO UPPER PLIES; DAMAGE IS REPAIRABLE IAW SRM 53-00-50-2R-1. TAP TESTED GOOD, NO DELAMINATION NOTED.  CLEANED & PREPPED REPAIR AREA IAW SRM 53-00-50-2R-1 PAR 3; STEPS A;C;E;F;I; AND J.   BONDED REPAIR PLIES IAW SRM 53-00-50-2R-1 PAR 3; STEPS K;L; AND M.  TAP TESTED GOOD.  REPAIRED CABIN FLOOR PANEL 242AF UPPER SURFACE IAW SRM 53-00-50-2R-1 PAR 3.
